# SDR 96ZZZX5121

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7935Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0667
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411065
- Condition: Broken
- Location: Retract Idler Lt
- Part time: 6,423 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MLG INBD DOOR CAME OPEN AFTER TAKEOFF, REPORTED BY CONTROL TOWER.  LANDING MADE WITHOUT INCIDENT.  FND GEAR RETRACT IDLER BELLCRANK BROKEN 2 INCHES FROM END OF ARM THAT RUNS GEAR DOOR EXTEND/RETRACT LINKAGE.  BELLCRANK SHOWS EVIDENCE OF HAVING BEEN CRACKED ONE-THIRD OF ITS THICKNESS FOR SOME TIME, MONTHS PERHAPS.  THE RT BELLCRANK ON ACFT CRACKED AND LATER BROKE IN SIMILAR FASHION ABOUT 1 YEAR PRIOR.  SUSPECT PRIOR IMPROPER RIGGING AND TOO MUCH GEAR DOOR TENSION WHEN GEAR DOWN.  SUGGEST CLOSE INSPECTION AS THIS BELLCRANK IS IN SUCH A LOCATION THAT IT IS DIFFICULT TO INSPECT THOROUGHLY.  SUGGEST CLOSE ADHERANCE TO CESSNA RIGGING PROCEDURES.  CRACK BEGAN AT TOP.
